# SDR IPXA2019052342368

- Difficulty date: May 22, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 32,142 hours, 18,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Condition: Missing
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR POLY PAD MISSING FROM ENTRY DOOR DAMPER. DEFERRED PER SREO B757-5210-44746-A SUBMITTED REQ 270648A. **SUPPLEMENTAL SDR** R/R CREW ENTRY DOOR DAMPER POLY PAD. OPS CK OK. THIS CLEARS D670765.
